中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Dimensional reduction of U(1)xSU(2) Chern-Simons bosonization: Application to the t-J model
作者: Marchetti, PA ;  Su, ZB ;  Yu, L
刊名: NUCLEAR PHYSICS B
出版日期: 1996
卷号: 482, 期号:3, 页码:731-757
关键词: QUANTUM-FIELD THEORY ;  U HUBBARD-MODEL ;  CRITICAL EXPONENTS ;  INTEGRAL APPROACH ;  SPIN ;  STATISTICS ;  SUPERCONDUCTIVITY ;  ANYONS ;  KINKS
学科分类: Physics
通讯作者: Marchetti, PA , IST NAZL FIS NUCL,DIPARTIMENTO FIS G GALILEI,I-35131 PADUA,ITALY.
部门归属: CHINESE ACAD SCI,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA; INT CTR THEORET PHYS,TRIESTE,ITALY
英文摘要: We perform a dimensional reduction of the U(1) x SU(2) Chem-Simons bosonization and we apply it to the t-J model relevant model for high T-c superconductors. This procedure yields a decomposition of the electron field into the product of two ''semionic'' fields, i.e. fields obeying abelian braid statistics with statistics parameter theta = 1/4, one carrying the charge and the other the spin degrees of freedom. A mean-field theory is then shown to reproduce correctly the large-distance behaviour of the correlation functions of the 1D t-J model at t much greater than J. This results shows that to capture the essential physical properties of the model one needs a specific ''semionic'' form of spin-charge separation.
收录类别: SCI
原文出处: 查看原文
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/12544
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Dimensional reduction of U(1) × SU(2) Chern-Simons bosonization Application to the t-J model.pdf(1056KB)----开放获取View Download

Recommended Citation:
Marchetti, PA,Su, ZB,Yu, L. Dimensional reduction of U(1)xSU(2) Chern-Simons bosonization: Application to the t-J model[J]. NUCLEAR PHYSICS B,1996,482(3):731-757.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Marchetti, PA]'s Articles
 [Su, ZB]'s Articles
 [Yu, L]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Marchetti, PA]‘s Articles
 [Su, ZB]‘s Articles
 [Yu, L]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Dimensional reduction of U(1) × SU(2) Chern-Simons bosonization Application to the t-J model.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace